We are currently experiencing intermittent issues impacting performance. We apologize for the inconvenience.
By Topic

Robust stabilization for uncertain control systems using piecewise quadratic Lyapunov functions

Sign In

Cookies must be enabled to login.After enabling cookies , please use refresh or reload or ctrl+f5 on the browser for the login options.

Formats Non-Member Member
$31 $31
Learn how you can qualify for the best price for this item!
Become an IEEE Member or Subscribe to
IEEE Xplore for exclusive pricing!
close button

puzzle piece

IEEE membership options for an individual and IEEE Xplore subscriptions for an organization offer the most affordable access to essential journal articles, conference papers, standards, eBooks, and eLearning courses.

Learn more about:

IEEE membership

IEEE Xplore subscriptions

2 Author(s)
Yinping, Zhang ; Dept. of Appl. Math., Tongji University, Shanghai 200092, P. R. China ; Jitao, Sun

The sufficient condition based on piecewise quadratic simultaneous Lyapunov functions for robust stabilization of uncertain control systems via a constant linear state feedback control law is obtained. The objective is to use a robust stability criterion that is less conservative than the usual quadratic stability criterion. Numerical example is given, showing the advanteges of the proposed method.

Published in:

Systems Engineering and Electronics, Journal of  (Volume:13 ,  Issue: 4 )